# SDR CA051003001

- Difficulty date: October 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: BACB30NN4K12
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, AFTER THE AIRCRAFT WAS REFUELED, FUEL WAS OBSERVED COMING FROM THE RIGHT WING FORWARD OF THE IB FLAP TRACK.  THE FUEL ACCESS PANEL DIRECTLY AFT OF THE RT WING NACELLE WAS FOUND LEAKING.  ON INVESTIGATION SEVERAL SCREWS WERE FOUND TO BE STRIPPED AND LOOSE.  AFTER RESEALING THE ANCHOR NUTS AND REPLACING THE SCREWS, THE TANK WAS LEAK CHECKED SERVICEABLE.  THE ACCESS PANEL HAD LAST BEEN REMOVED, DURING A PRE-LEASE C-CHECK.
